Change search
ReferencesLink to record
Permanent link

Direct link
Linear maps of perfect codes and irregular C-partitions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2015 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 338, no 3, 149-163 p.Article in journal (Refereed) Published
Abstract [en]

The concept of an irregular C-partition of binary space into perfect 1-error-correcting codes is defined. Three distinct constructions of irregular C-partitions are presented. The relation between irregular C-partitions and linear maps, that map perfect codes to perfect codes, is discussed

Place, publisher, year, edition, pages
2015. Vol. 338, no 3, 149-163 p.
Keyword [en]
Perfect binary codes, Linear equivalence
National Category
URN: urn:nbn:se:kth:diva-159965DOI: 10.1016/j.disc.2014.10.021ISI: 000347861600016ScopusID: 2-s2.0-84913546386OAI: diva2:793166

QC 20150306

Available from: 2015-03-06 Created: 2015-02-12 Last updated: 2015-03-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link